# SDR SWAA2014072830425

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 42,523 hours, 24,748 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW0597
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK, INFLIGHT SHUTDOWN & DECLARED EMER.  NR 2 ENG N1 FLUX +/- 10% & THEN SPIKE TO 102%, THROTTLE UNRESPONSIVE.  R & R HYD MECHANICAL UNIT IAW MM.
